RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1919, Volume 13, Issue 1, Pages 65–96 (Mi izv5798)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur les quadratures. Note II

W. A. Stekloff (V. A. Steklov)


Full text: PDF file (2631 kB)

Bibliographic databases:
Language:

Citation: W. A. Stekloff (V. A. Steklov), “Sur les quadratures. Note II”, Bulletin de l'Académie des Sciences de Russie. VI série, 13:1 (1919), 65–96

Citation in format AMSBIB
\Bibitem{Ste19}
\by W.~A.~Stekloff (V.~A.~Steklov)
\paper Sur les quadratures. Note~II
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1919
\vol 13
\issue 1
\pages 65--96
\mathnet{http://mi.mathnet.ru/izv5798}
\zmath{https://zbmath.org/?q=an:48.1364.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv5798
  • http://mi.mathnet.ru/eng/izv/v13/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
    • Sur les quadratures. Note I
      W. A. Stekloff (V. A. Steklov)
      Bulletin de l'Académie des Sciences de Russie. VI série, 1918, 12:17, 1859–1890
    • Sur les quadratures. Note II
      W. A. Stekloff (V. A. Steklov)
      Bulletin de l'Académie des Sciences de Russie. VI série, 1919, 13:1, 65–96


    This publication is cited in the following articles:
    1. A. I. Aptekarev, S. A. Denisov, D. N. Tulyakov, “V.A. Steklov's problem of estimating the growth of orthogonal polynomials”, Proc. Steklov Inst. Math., 289 (2015), 72–95  mathnet  crossref  crossref  isi  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:84
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020